# SDR CA970513021

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

(CAN) #1 GENERATOR DRIVE LIGHT CAME ON DURING CLIMB. AIRCRAFT RETURNED FOR FUEL AND AIRCRAFT OPERATED AS PER MEL. GENERATOR TO BE REPLACED.
